# SDR UPS06846106

- Difficulty date: January 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343U507
- Condition: Corroded
- Location: Fs1060 L31l-L32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON AFT CARGO FRAME STA 1060 UPPER SURFACE IN 3 AREAS JUST ABOVE L31L AND L32L AROUND FASTENERS HOLES, ALSO ON LWR SURFACE OF UPPER FLANGE AROUND NUT PLATE ABOVE 32L.  REMOVED AND REPLACED UPPER FRAME CAP IAW SRM 51-03-02, 51-1-21 AND 51-1-20D.
